# SDR GTIA2020120735488

- Difficulty date: December 5, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N653NK
- Make and model: Airbus A320-232
- Aircraft serial: 8012
- Aircraft time: 9,719 hours, 4,339 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flight Controls
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF ROLL THE AIRCRAFT SWERVED A BIT.  WE NOTICED ON CLIMB OUT WE NOTICED THE SPEED BRAKES WERE FLASHING AS IF THEY WERE OUT.  THE SPEED BRAKES "AMBER" WENT AWAY.  HOWEVER, DURING THE CLIMB IT WAS SHOWING A BANK TO THE LEFT.  THE RIGHT AILERON WAS SHOWING NEUTRAL.-REF TSM 27-10-00-810-842-A.  ACCOMPLISHED OPERATIONS TEST OF SIDE STICK ASSEMBLY, IAW AMM 27-96-00, ACCOMPLISHED INTEGRITY TEST OF FLIGHT CONTROL SYSTEM, IAW AMM 27-93-00.  OPERATIONS CHECK GOOD.  CONTINUED TROUBLESHOOTING, IAW TSM 27-10-00-810-842-A FURTHER TROUBLESHOOTING REQUIRED.
